A 34-year-old member asked:
Is it safe to take 3 acetaminophen with codeine at one time?
1 doctor answer • 3 doctors weighed in
Holistic Medicine 35 years experience
Tough question: You could.Especially for very short term of pain control and they are from the lower dosage. On the other hand the side effects (constipation, ....)is dose related and if you take it for longer time you will develop tolerance to it where higher and higher doses will be needed.You need to let your doctor know.
He may give you s.Th. Else or add acupuncture, self hypnoses or other meds that are safer.
Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
Last updated Jun 21, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.